MathSciNet Relay Station
MathSciNet bibliographic data
MR866440 46E40 (46B22)
Dowling, Patrick N. The analytic Radon-Nikodým property in Lebesgue Bochner function spaces. Proc. Amer. Math. Soc. 99 (1987), no. 1, 119–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement